Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from fever, prescribed Ibugesic, Oflaxicin. One eye s white portion is red with itching. Any side effect ?

hi doctor, my son age is 4+ . he suffered from fever last week, and doctor recommed Ibugesic plus for fever & ofloxacin oral suspension. he was feeling well with in 3-4 days but his one eye white portion is red and some itching problem. i ask to you this is side effect from his medicines or other problem ?

after that doctor recommed eye drop... wht should i do? Pls suggest
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi,

Your son is probably suffering from viral infection ,which is leading to fever and redness of the eye ( conjunctivitis). I do not think this is the side effect of any of the medication he has been prescribed.Most of the time conjunctivitis settles in a few days, if not please contact an eye specialist.

Thanks.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor